# SDR UPS08653688

- Difficulty date: October 11, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING I/B MAIN FLAP AFT I/B HINGE FITTING CRACK CRACK LENGTH .9375 INCH APPROX.  RT WING I/B MAIN FLAP AFT FLAP I/B HINGE FITTING REPLACED AS PER SRM 57-53-02-2R FIG 201.
